# SDR IPXA11567885

- Difficulty date: June 29, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111N52078
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, UPPER CHORD OTBD FLANGE AT BS 900-1040, RBL 24, WL 208 HAS MULTIPLE AREAS OF OUT OF LIMITS CORROSION.  R & R ENTIRE UPPER CHORD SECTION FROM BS 900-1040, RBL 24, WL 208 AND INSTALL IAW DRW 111N5207.
